# SDR FDEA202306221078

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION ON RH WING T/E XW899 REPAIRED DELAMINATION ON RH WING T/E XW899 PER SRM 57-00-01-2R REPAIR 2 FIG. 201 SHEET   1
